标题:Estimations of topological entropy for non-autonomous discrete systems
作者:Shao, Hua; Shi, Yuming; Zhu, Hao
作者机构:[Shao, Hua; Shi, Yuming; Zhu, Hao] Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
通讯作者:Shi, YM
通讯作者地址:[Shi, YM]Shandong Univ, Dept Math, Jinan 250100, Shandong, Peoples R China.
来源:JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS
出版年:2016
卷:22
期:3
页码:474-484
DOI:10.1080/10236198.2015.1107055
关键词:Non-autonomous discrete system; topological entropy; coupled-expansion;; topological equi-semiconjugacy; subshift of finite type
摘要:This paper is concerned with estimations of topological entropy for non-autonomous discrete systems. An estimation of lower bound of topological entropy for coupled-expanding systems associated with transition matrices in compact Hausdorff spaces is given. Estimations of upper and lower bounds of topological entropy for systems in compact metric spaces are obtained by their topological equi-semiconjugacy to subshifts of finite type under certain conditions. One example is provided for illustration.
收录类别:SCOPUS;SCIE
WOS核心被引频次:4
Scopus被引频次:4
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-84946600309&doi=10.1080%2f10236198.2015.1107055&partnerID=40&md5=8bd88e99873847324c20375576897021
TOP